A note on the Carleman condition for determinacy of moment problems

Tord Sjödin Matematiska institutionen, Umeå universitet

TBD mathscidoc:1701.332662

Arkiv for Matematik, 25, (1), 289-294, 1986.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:25 uploaded by arkivadmin ] [ 275 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{tord1986a,
  title={A note on the Carleman condition for determinacy of moment problems},
  author={Tord Sjödin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203525116104471},
  booktitle={Arkiv for Matematik},
  volume={25},
  number={1},
  pages={289-294},
  year={1986},
}
Tord Sjödin. A note on the Carleman condition for determinacy of moment problems. 1986. Vol. 25. In Arkiv for Matematik. pp.289-294. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203525116104471.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved